# SDR SIMA20210719001

- Difficulty date: July 7, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N264NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000765
- Aircraft time: 6,246 hours, 3,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN BETWEEN FRAMES 76-77, STRINGERS 26L-27L.-C/A-INSTALLED REPAIR DOUBLER, TRIPLER AND FILLER IAW EMB 175 SRM 53-23-01RE13 FIG 205 AT AREA BETWEEN FR76-77 AND STR 26L-27L
